# SDR CA020226012

- Difficulty date: February 22, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 28,046 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010269
- Condition: Leaking
- Location: Hyd System
- Part time: 28,282 hours, 28,039 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED A HYDRAULIC FLUID LEAK FROM THE RT NACELLE AND NR 4 FLAP TRACK AREA.MAINTENANCE FOUND THE NR 1 HYDRAULIC SYSTEM "DUMP" LINE FOR THE RT INBOARD SPOILER LEAKING. THE LINE WAS REPLACED AND THE SYSTEM LEAK CHECKED AND FUNCTION CHECKED PRIOR TO RETURNING THE AIRCRAFT TO SERVICE.
